MathSciNet Relay Station
MathSciNet bibliographic data
MR856695 65N99 (65D05 65M05)
Trefethen, Lloyd N.; Halpern, Laurence Well-posedness of one-way wave equations and absorbing boundary conditions. Math. Comp. 47 (1986), no. 176, 421–435.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement